Asymptotic behaviour of solutions to one-dimensional reaction diffusion cooperative systems involving infinitesimal generators. (English) Zbl 1338.35486

Summary: The aim of this paper is to study the large-time behaviour of mild solutions to the one-dimensional cooperative systems with anomalous diffusion when at least one entry of the initial condition decays slower than a power. We prove that the solution moves at least exponentially fast as time goes to infinity. Moreover, the exponent of propagation depends on the decay of the initial condition and of the reaction term.


35R11 Fractional partial differential equations
35B40 Asymptotic behavior of solutions to PDEs
35B51 Comparison principles in context of PDEs
Full Text: DOI


[1] D. G. Aronson and H. F. Weinberger, Multidimensional nonlinear diffusions arising in population genetics, Adv. Math. 30 (1978), 33-76. · Zbl 0407.92014
[2] X. Cabre and J. Roquejoffre, The influence of fractional diffusion in Fisher-KPP equation, Comm. Math. Phys. 320 (2013), 679-722. · Zbl 1307.35310
[3] A.-C. Coulon and M. Yangari, Exponential propagation for fractional reaction-diffusion cooperative systems with fast decaying initial conditions, J. Dynam. Differential Equations (2015), 10.1007/s10884-015-9479-1. · Zbl 1377.35260
[4] P. Felmer and M. Yangari, Fast propagation for fractional KPP equations with slowly decaying initial conditions, SIAM J. Math. Anal. 45 (2013), 2, 662-678. · Zbl 1371.35324
[5] F. Hamel and L. Roques, Fast propagation for KPP equations with slowly decaying initial conditions, J. Differential Equations 249 (2010), 1726-1745. · Zbl 1213.35100
[6] A. N. Kolmogorov, I. G. Petrovsky and N. S. Piskunov, Étude de l’equation de la diffusion avec croissance de la quantité de matiére et son application á un probléme biologique, Bull. Univ. État Moscou Sér. Inter. A 1 (1937), 1-26. · Zbl 0018.32106
[7] M. Lewis, B. Li and H. Weinberger, Spreading speed and linear determinacy for two-species competition models, J. Math. Biol. 45 (2002), 219-233. · Zbl 1032.92031
[8] R. Lui, Biological growth and spread modeled by systems of recursions. I. Mathematical theory, Math. Biosci. 93 (1989), 2, 269-295. · Zbl 0706.92014
[9] H. F. Weinberger, M. Lewis and B. Li, Analysis of linear determinacy for spread in cooperative models, J. Math. Biol. 45 (2002), 183-218. · Zbl 1023.92040
[10] H. F. Weinberger, M. Lewis and B. Li, Anomalous spreading speeds of cooperative recursion systems, J. Math. Biol. 55 (2007), 207-222. · Zbl 1125.92062
[11] M. Yangari, Existence and uniqueness of global mild solutions for nonlocal Cauchy systems in Banach spaces, Rev. Politécnica 35 (2015), 2, 149-152.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.